Qualification

2558

ประเทศไทย


2555

Michigan, USA


2554

Michigan, USA


2552

ประเทศไทย


2549

ประเทศไทย


2543

ประเทศไทย

Selected Publications

Tempark T, John S, Rerknimitr P, Satapornpong P, Sukasem C. Drug-induced severe cutaneous adverse reactions: Insights into clinical presentation, immunopathogenesis, diagnostic methods, treatment, and pharmacogenomics. Front Pharmacol 2022;13:832048. doi: 10.3389/fphar.2022.832048.


Tempark T, Whaidee K, Bongsebandhu-Phubhakdi C, Suteerojntrakool O. Prevalence of skin diseases in school-age children. Fam Pract 2022;39(3):340-5


Tempark T, Lueangarun S, Chatproedprai S, Panchaprateep R, Pongprutthipan M, Wananukul S. Sun protection behavior and knowledge of patients attending laser clinic to prevent adverse events of laser: A Cross-sectional, Single Center, Tertiary Care Study. Photodermatol Photoimmunol Photomed 2018;34:374-86.


Tempark T, Satapornpong P, Rerknimitr P, et al.  Dapsone-induced severe cutaneous adverse drug reactions are strongly linked with HLA-B*13:01 allele in the Thai population. Pharmacogenet Genomics 2017;27(12):429-37.


Tempark T, Wittayakornrerk S, Jirasukprasert L, Chatproedprai S, Wananukul S. Pseudochromhidrosis: report and review of literature. Int J Dermatol 2017;56(5):496-502.


Tempark T, Shwayder T. Perioral dermatitis: A review of the condition with special attention to treatment options. Am J Clin Dermatol 2014;15(2):101-13.


Tempark T, Lueangarun S, Chatproedprai S, Wananukul S. Flood-related skin diseases: a literature review. Int J Dermatol 2013;52(10):1168-76


Tempark T, Shwayder TA. Mucinous eccrine naevus: Case Report and review of the literature. Clin Exp Dermatol 2013;38(1):1-6.


Tempark T, Chatproedprai S, Wananukul S. Attitudes, knowledge and behaviors of secondary school adolescents regarding protection from sun exposure: A survey in Bangkok, Thailand. Photodermatol Photoimmunol Photomed 2012; 28(4):200-6.


Tempark T, Phatarakijnirund V, Chatproedprai S, Watcharasindhu S, Supornsilchai V, Wananukul S. Exogenous Cushing’s syndrome due to topical corticosteroid application: case report and review literature. Endocrine 2010;38(3):328-34.